# SDR UIEA2016051700318

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,338 hours, 22,987 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: Z00009109
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DUCT PRESS FLUCTUATES ON TAKEOFF.  R & R NR 2 ENG HPSOV IAW AMM 36-11-07-024-001-001 & AMM 36-11-07-424-016-00.  ACCOMPLISHED BLAST FENCE RUN & BLEED OPERATION IS NORMAL IAW AMM 71-00-00.
